# SDR SWIA2017072543572

- Difficulty date: June 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 29,830 hours, 18,471 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ON FUSELAGE SIDE IS GOUGED BY THE HINGE PIN.   REMOVED AND INSTALLED PAX DOOR HINGE IAW SRM. PERFORMED PRESSURE/LEAK CHECK OF REPAIRED AREA IAW AMM. NO LEAKS DETECTED.
